RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 4, Pages 542–551 (Mi mz5211)  

This article is cited in 1 scientific paper (total in 1 paper)

Sufficient controls in dynamical stochastic optimization problems

V. I. Rotar'


Full text: PDF file (796 kB)

English version:
Mathematical Notes, 1986, 40:4, 812–817

Bibliographic databases:

UDC: 519.856.2, 519.857.3
Received: 09.04.1985

Citation: V. I. Rotar', “Sufficient controls in dynamical stochastic optimization problems”, Mat. Zametki, 40:4 (1986), 542–551; Math. Notes, 40:4 (1986), 812–817

Citation in format AMSBIB
\Bibitem{Rot86}
\by V.~I.~Rotar'
\paper Sufficient controls in dynamical stochastic optimization problems
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 4
\pages 542--551
\mathnet{http://mi.mathnet.ru/mz5211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873483}
\zmath{https://zbmath.org/?q=an:0618.93074}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 4
\pages 812--817
\crossref{https://doi.org/10.1007/BF01159676}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200029}


Linking options:
  • http://mi.mathnet.ru/eng/mz5211
  • http://mi.mathnet.ru/eng/mz/v40/i4/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Belkina, V. I. Rotar', “On optimality in probability and almost surely for processes with a communication property. I. The discrete time case”, Theory Probab. Appl., 50:1 (2006), 16–33  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020